# SDR YENA201705140365

- Difficulty date: May 14, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 34,243 hours, 11,395 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Part number: 20499005
- Part serial: 10676
- Condition: Fumes
- Location: Cockpit & Cabin
- Part time: 12,079 hours, 4,192 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION FLT 475, PVD-MCO. (FOR CLARIFICATION): TRICHLOROPROPANE (TCP)/AN ENGINE OIL COMPONENT, WHICH HAS NEUROTOXIC PROPERTIES ENTERED THE FLIGHT DECK (AS FUMES) AT 10,000 FT. ON DESCENT QRH SMOKE DID NOT FIX THE ISSUE. SMELL OF TCP INCREASED AFT AT 6,000 FT AND CONTINUED AFTER LANDING. TCP/TOXIC FUMES ENTERED THE CABIN IN THE FLIGHT DECK & CABIN; R & R BOTH O-ZONE FILTERS & LEAK CK IAW AMM 21-51-41 AS PER INFO NOTICE "2017-TO15" PERFORMED. T/S PER TSM 05-50-00-810-831-A. PERFORMED ENGINE WASH AS PER EMM 72-00-00-100-001-800. R AND R NR 1 & NR 2 RECIRC FILTERS AS PER AMM 21-21-41. PERFORMED BORESCOPE OF THE LPC AND HPC PER AMM 72-00-00-200-016" & 017, NO PUDDLING NOTED.
